MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2.5, 13MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department a female patient (dob (b)(6) 1951) had a left knee replacement on (b)(6) 2017.Approximately 5 years and 7 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.Op report: the surgeon reported that there was excessive synovitis characteristic of third body wear from polyethylene debris.The tibia had extensive osteolysis and loosening.The patient was awakened and transferred to the recovery room in good condition.There were no complications during the procedure.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: serial #: (b)(4), category #: 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t, serial #: (b)(4), category #: 02-010-03-0225 - logic cr femoral cem, left sz 2.5, serial #: (b)(4), category #: 200-02-35 - three peg patella 35mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16784226
Report Number1038671-2023-00787
Device Sequence Number5683481
Product Code JWH
UDI-Device Identifier10885862230386
UDI-Public10885862230386
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2.5, 13MM
Device Catalogue Number02-012-51-2513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale